# SDR FDEA201003190932

- Difficulty date: March 19, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 36,290 hours, 35,404 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Cracked
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: A57960000003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP AT RIB 25A; TAIL IS CRACKED. REPAIRED RT WING INBD FLAP AT RIB 25A TAIL BY FABRICATING AND BONDING CORE, SKIN, DOUBLER AND BRACKET IAW EA 6-5750-136629 TITLE "WINGS - RT INBD FLAP T/E WEDGE AT RIB 25A".
